What Fexofenadine Hydrochloride and Pseudoephedrine Hydrochloride Tablets is used for and how to use it
Россия
  • Россия
  • Украина

Fexofenadine Hydrochloride and Pseudoephedrine Hydrochloride Tablets - Consumer Medicine Information

Manufacture: Dr. Reddy's Laboratories, Inc.
Country: India
Condition: Allergic Rhinitis, Itchy Skin (Pruritus), Runny Nose (Rhinorrhea), Rhinitis
Class: Antihistamines, Nasal preparations
Form: Tablets
Ingredients: fexofenadine hydrochloride, pseudoephedrine hydrochloride, corn starch, croscarmellose sodium, colloidal silicon dioxide, ferric oxide, hypromellose, kollidon SR, magnesium stearate, mannitol, powder cellulose, triethyl citrate

Active ingredient(s)

Fexofenadine HCl USP, 60 mg

Pseudoephedrine HCl USP,120 mg

Purpose

Antihistamine

Nasal decongestant

Use(s)

  • temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
  • runny nose
  • sneezing
  • nasal congestion
  • itchy, watery eyes
  • itching of the nose or throat
  • reduces swelling of nasal passages
  • temporarily relieves sinus congestion and pressure
  • temporarily restores freer breathing through the nose

Warnings

Do Not Use

  • if you have ever had an allergic reaction to this product or any of its ingredients
  • if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
  • if you have difficulty swallowing

Ask a Doctor Before Use if You Have

  • heart disease
  • thyroid disease
  • glaucoma
  • high blood pressure
  • diabetes
  • trouble urinating due to an enlarged prostate gland
  • kidney disease. Your doctor should determine if you need a different dose.

When Using This Product

  • do not take more than directed
  • do not take at the same time as aluminum or magnesium antacids
  • do not take with fruit juices (see Directions)
  • the tablet coating may be seen in the stool (this is normal). Continue to takeas directed (see Directions).

Stop Use and Ask Doctor If

  • an allergic reaction to this product occurs. Seek medical help right away.
  • symptoms do not improve within 7 days or are accompanied by a fever
  • you get nervous, dizzy, or sleepless

Pregnancy/Breastfeeding

ask a health professional before use.

Keep out of reach of children

In case of overdose, get medical help or contacta Poison Control Center right away.

Directions

  • do not divide, crush, chew or dissolve the tablet; swallow tablet whole
adults and children 12 years of age and over take 1 tablet with a glass of water every 12 hours on an empty stomach; do not take more than 2 tablets in 24 hours
children under 12 years of age do not use
Adults 65 years of age and older ask a doctor
consumers with kidney disease ask a doctor

Other Information

  • safety sealed: do not use if carton is opened or if individual blister units are torn or opened
  • this product meets the requirements of USP dissolution test 3.

Storage

  • store between 20° to 25°C (68° to 77°F)

Inactive Ingredients

corn starch, croscarmellose sodium, colloidal silicon dioxide, ferric oxide, hypromellose, kollidon SR, magnesium stearate, mannitol, powder cellulose, and triethyl citrate.

Questions or Comments

call toll-free 1-888-375-3784

Manufactured by:

Dr. Reddy’s Laboratories Limited

Bachupally - 500 090 INDIA